Autors: Venkov, G. P., Tarulli, M. D., Kostadinov, B. S.
Title: Instability of solitary waves for the generalized Klein–Gordon–Hartree equation
Keywords: Instability, solitons, Klein–Gordon–Hartree equation



    , 2019, United States, AIP

    Цитирания (Citation/s):
    1. Nakamura, M., & Takashima, H. (2021). On the Cauchy problem for the Klein-Gordon equation with the Hartree type semilinear term in the de Sitter spacetime. Differential and Integral Equations, 34(7/8), 351-382. - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science